# SDR DALA2022032802073

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 89,251 hours, 19,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Not Seated
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 1R ARMED LIGHT WONT STAY ON. CORRECTIVE ACTION: RE-SEATED ARMED LIGHT ON 1R DOOR. OPS OK. OK FOR SERVICE. (8755754)
